# SDR SWAA020949

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 56,890 hours, 56,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED AT BS 938, BETWEEN STR'S 21L AND 22L.  REPAIRED SKIN PER SRM.
